# SDR FDEA201907081498

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,256 hours, 19,849 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  724  34-14  5635  07JUL19  MEM  FACT  U  LOGPAGES:2750947  CLIMBING THRU 5000FT, NOTICED AIRSPEED DISAGREEMENT  OF 20KTS BETWEEN PFDS. RAN THE UNREALIABLE AIRSPEED QRH. CAPTAINS PFD STANDBY A/S AGREED. RETURN TO  MEM FACT 08JUL19 04:17  MEM U  DURING TROBLESHOOTING FOUND FO'S PITOT TUBE BLOCKED WITH DEBRIS, FLUSHED THE FO'S SIDE ADC SYSTEM, CLEARED DEBRIS OF THE F/O'S PITOT TUBE AND SYSTEM TEST NORMAL, FOUND NO AIRSPEED SPLIT AT THIS TIME. REF: FIM 34-10-00 P.122 AND AMM  34-10-00-05. DURING TROBLESHOOTING FOUND FO'S PITOT TUBE BLOCKED WITH DEBRIS, FLUSHED THE FO'S SIDE ADC SYSTEM, CLEARED DEBRIS OF THE F/O'S PITOT TUBE AND SYSTEM TEST NORMAL, FOUND NO AIRSPEED SPLIT AT THIS TIME. REF: FIM 34-10-00 P.122 AND AMM 34-10-00-05.
